Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Wellbutrin. Anyone tried this?

Oct 18, 2014 12:46 AM

just started and doing good. only side effect is a headache and stomach upset. I am not so exhausted. can go to 3,4 in the afternoon till I need a nap

Oct 18, 2014 11:34 AM

I took that years ago for about a week. I couldn't tolerate the side effects; mostly the nausea.

Oct 19, 2014 11:58 AM

yes, it helps a great deal. gives me energy too? I was in bed in pain yesterday and my husband picked up my script, I took it and felt so much better within an hour. I spent several hours with my family at a local pumpkin patch.

Oct 19, 2014 4:54 PM

I thought it was an antidepressant, is if effective at controlling pain too?

Oct 21, 2014 5:48 PM

I've taken Wellbutrin for a number of years and have no side effects. I'd wait a few days, it it's tolerable, before telling your doctor it isn't working. Don't stop without your doctor's direction. If you need to change, there are plenty of good options. I would avoid Cymbalta, however, you can check blogs about it online.

Oct 22, 2014 10:09 AM

Works well for me for sometime, but may have to have it increased as I find I am struggling again.

Nov 02, 2014 1:13 AM

yes. the longer I took it, the more depressed I became, especially during the night. it made me think of suicide constantly at night. bad drug!!

Nov 02, 2014 7:59 AM

Omg don't take it! It made me feel suicidal and I wanted to murder everyone! It made me so depressed and I was scared of the drug. I'm 16 so it'll have a different affect but that drug is scary

Jan 16, 2016 12:26 PM

I take it 150mgs in the morning's. It doesn't bother my stomach or give headaches. Thank you Jesus. It gives me the energy I need in the mornings. Try ginger ale with it. I'll be praying for you.

Jan 16, 2016 12:51 PM

I can not take that family of drugs, they cause aamnesia and short term memory loss. The longer I take them the more pronounced it becomes

Jan 16, 2016 2:12 PM

Yes. It made me lose the desire to do things such as: smoke cigarettes, eat, even drink water, and deminished libido. I also call it my "Apathy Drug" because it makes me not care about things as much. And because I have nervousness and am an anxious person by nature, this is a GOOD thing!

Jan 16, 2016 5:01 PM

I took wellbutrin for a while. Started to develop violent twitches. At night, especially. Talked to the shrink, they learned the dose and the twitches eased up, but didn't stop. They took me off of it. Told me that the twitches were precursor to seizures. Oh joy. Apparently, if I hadn't thought to mention it, and they'd upped the dose, I could have started having seizures..... Just be careful and always report ANYTHING different to the doc. Never know what might be important 😊

Jan 16, 2016 6:32 PM

I've found it great for depression, not too bad of side effects. But I haven't found it useful for pain.

Jan 16, 2016 7:38 PM

I enjoyed it while I was on it because it gave me energy and curbed my appetite.

Jan 17, 2016 12:02 PM

Stopped taking it for the 2nd time, due to it making me really tired and "drunk" feeling more than normal. Did help some with anxiety, which it isn't supposed to, but not worth the tiredness for me.
Wish someone could find something that would work With my brain. Until then, I'm just hanging out waiting.

Feb 07, 2016 10:56 PM

Yes. It made me quit smoking and over-eating. It took away bodily desires, I would have to force myself to drink water. It also kills off all libido. Helps with nervousness/anxiety. Kind of gives me an "I don't care" attitude which in my case, is a good thing because I'm a worrier. Give it two weeks to start working.

Ready to start relieving your pain?

Join Community